# SDR AU010286

- Difficulty date: February 5, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540*
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: VSF7203S
- Condition: Malfunctioned
- Location: Dc System
- Part time: 3,526 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) REGULATOR OVERVOLTAGE. CHARGING SYSTEM TRIPPED.
